# SDR K3HA9700120

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123071
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT 23DEF INOP AND MISSING COVER.  RELAMPED AND INSTALLED COVER ON E-PATH TRACK, OPS CK GOOD IAW B727 MM33-59-00.
